# SDR CA020905003

- Difficulty date: August 21, 2000
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 9,638 hours
- Engine: Allsn 250C28B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spring
- Part number: 206040106001
- Condition: Broken
- Location: Coupling
- Component: Drive Shaft Ass, Bell, 206040015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN SPRING INSIDE COUPLING. DAMAGE TO SPHERICAL COUPLING AND END CAP.  PROBLEM FOUND DURING 600 HR / 12 MTH LUBRICATION.
